RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1986, Volume 20, Issue 3, Pages 55–65 (Mi faa1298)  

This article is cited in 10 scientific papers (total in 10 papers)

Finite-dimensional perturbations of discrete operators and formulas for traces

V. A. Sadovnichii, V. A. Lyubishkin


Full text: PDF file (1144 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1986, 20:3, 214–223

Bibliographic databases:

UDC: 517.956
Received: 25.11.1985

Citation: V. A. Sadovnichii, V. A. Lyubishkin, “Finite-dimensional perturbations of discrete operators and formulas for traces”, Funktsional. Anal. i Prilozhen., 20:3 (1986), 55–65; Funct. Anal. Appl., 20:3 (1986), 214–223

Citation in format AMSBIB
\Bibitem{SadLyu86}
\by V.~A.~Sadovnichii, V.~A.~Lyubishkin
\paper Finite-dimensional perturbations of discrete operators and formulas for traces
\jour Funktsional. Anal. i Prilozhen.
\yr 1986
\vol 20
\issue 3
\pages 55--65
\mathnet{http://mi.mathnet.ru/faa1298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=868561}
\zmath{https://zbmath.org/?q=an:0656.47007}
\transl
\jour Funct. Anal. Appl.
\yr 1986
\vol 20
\issue 3
\pages 214--223
\crossref{https://doi.org/10.1007/BF01078473}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G071500005}


Linking options:
  • http://mi.mathnet.ru/eng/faa1298
  • http://mi.mathnet.ru/eng/faa/v20/i3/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “First steps in symplectic topology”, Russian Math. Surveys, 41:6 (1986), 1–21  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators with relatively compact perturbations”, Sb. Math., 193:2 (2002), 279–302  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Kh. Kh. Murtazin, Z. Yu. Fazullin, “Non-nuclear perturbations of discrete operators and trace formulae”, Sb. Math., 196:12 (2005), 1841–1874  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. V. A. Sadovnichii, V. E. Podolskii, “Regularized traces of discrete operators”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S161–S177  mathnet  crossref  mathscinet  zmath  elib
    6. Sadovnichii V.A., Podol'skii V.E., “Traces of differential operators”, Differ. Equ., 45:4 (2009), 477–493  crossref  mathscinet  zmath  isi
    7. G. E. Berikkhanova, B. E. Kanguzhin, “Rezolventy konechnomernykh vozmuschennykh korrektnykh zadach dlya bigarmonicheskogo operatora”, Ufimsk. matem. zhurn., 2:1 (2010), 17–34  mathnet  zmath
    8. I. D. Tsopanov, “General regularized trace formulae for loaded equations”, Ufa Math. J., 7:1 (2015), 70–82  mathnet  crossref  isi  elib
    9. Nalzhupbayeva G., “Spectral Properties of One Elliptic Operator in a Punctured Domain”, AIP Conference Proceedings, 1997, ed. Ashyralyev A. Lukashov A. Sadybekov M., Amer Inst Physics, 2018, UNSP 020083-1  crossref  isi  scopus
    10. Nalzhupbayeva G., “Spectral Properties of the Iterated Laplacian With a Potential in a Punctured Domain”, Filomat, 32:8 (2018), 2897–2900  crossref  mathscinet  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:433
    Full text:158
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020